Non-stationary autoregressive processes with infinite variance
Article first published online: 10 JUL 2012
© 2012 Wiley Publishing Ltd
Journal of Time Series Analysis
Volume 33, Issue 6, pages 916–934, November 2012
How to Cite
Chan, N. H. and Zhang, R. (2012), Non-stationary autoregressive processes with infinite variance. Journal of Time Series Analysis, 33: 916–934. doi: 10.1111/j.1467-9892.2012.00807.x
- Issue published online: 15 OCT 2012
- Article first published online: 10 JUL 2012
- First version received November 2011 Published online in Wiley Online Library: 10 July 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!